# SDR DALA2024101410064

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,330 hours, 40,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Dirty
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 666 CREW ACARS REPORTED R1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: CLEANED DOOR SLIDE DOOR SWITCH. OPS CHECK GOOD. REF B-757 AMM 52-71. (5383541)
